# SDR SWAA2025060977679

- Difficulty date: June 3, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N8767M
- Make and model: Boeing 737-8
- Aircraft serial: 67521
- Aircraft time: 9,003 hours, 4,508 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FA INBD FLASHLIGHT GREEN LIGHT DOES NOT TEST.   REMOVED AND REPLACED FORWARD F.A. INBOARD FLASHLIGHT IN REF TO AMM 25-64-00. OPS CHECK GOOD
